Review: could Tooth abscess cause Sepsis?
Summary: Sepsis could be caused by Tooth abscess, especially for people who are male, 60+ old, also have Rheumatoid arthritis, and take Metronidazole.
We study 1,562 people who have Tooth abscess from FDA and social media. Among them, 7 have Sepsis. Find out below who they are, other conditions they have and drugs they take.
On Apr, 10, 2014: 1,559 people who have tooth abscess are studied. Among them, 7 (0.45%) have Sepsis. They amount to 0.00% of all the 306,403 people who have Sepsis on eHealthMe.
Gender of people who have tooth abscess and experienced Sepsis * :
Age of people who have tooth abscess and experienced Sepsis * :
Severity of the symptom * :
Top co-existing conditions for these people * :
- Rheumatoid arthritis (1 people, 14.29%)
- Multiple myeloma (1 people, 14.29%)
- Hypertension (1 people, 14.29%)
- Dyspepsia (1 people, 14.29%)
Most common drugs used by these people * :
- Metronidazole (6 people, 85.71%)
- Isosorbide mononitrate (4 people, 57.14%)
- Aspirin (4 people, 57.14%)
- Simvastatin (4 people, 57.14%)
- Timoptic (1 people, 14.29%)
- Pacerone (1 people, 14.29%)
- Dexamethasone (1 people, 14.29%)
- Enbrel (1 people, 14.29%)
- Adriamycin pfs (1 people, 14.29%)
- Amlodipine (1 people, 14.29%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Tooth abscess, Sepsis
You can also:
Common treatments for Tooth Abscess and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (1 week ago):
I have had a red rash sometimes itchy on my neck. when it first started it looked like someone took a rope and my neck. after a few week the red is still there (my skin is with this is dry) Thought at first it was stress. I stopped the medication about a week ago, but my neck is still red
From this study (3 weeks ago):
On my second day of taking clindamycin 150mg and I just started shivering. I do not have a fever so I am not sure why I am shivering.
From this study (4 weeks ago):
reactions come back after eating certain foods and breathing in chemicals
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.